Sharp reversed Hardy–Littlewood–Sobolev inequality with extension kernel

From MaRDI portal
Revision as of 06:32, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6135677

DOI10.4064/SM220323-26-1zbMath1520.42011arXiv2006.03760MaRDI QIDQ6135677

No author found.

Publication date: 25 August 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2006.03760




Related Items (2)




Cites Work




This page was built for publication: Sharp reversed Hardy–Littlewood–Sobolev inequality with extension kernel